Feel itching on legs, numbness. After itching get marks, which disappears gradually. What could it be? - Online Doctor Chats
Please proceed with your query
my query is that :
i feel itching on my legs , numbness
after itching on thighs , i get blue color marks , it turns to red than brown and slowwly slowly disappears
and i do feel pain on these marks if something gets toched
Firstly, I think it is a probable fungal infection
it luks as if i got hurt badly on my leg & blood clot happend
Since when is it there?
Is it possible to send a picture of the same?
It is very difficult to come to a conclusion without examining it
right now not possible
It is fine
i am in office
Can you send it at night?
You may send the picture at this email
YYYY@YYYY with subject as Attention to Dr.XXXXXX
Is this fine with you?
Please send me the picture
till then can use suggest something , like this could be? what is causing this ?
Most commonly it can be a fungal infection
Please do not itch the area even if you feel like
As it will increase the problem
The blue colour is happening because of the itching
so y its causing pain ?
can i apply lacto-calamine lotion ?
You can apply calamine lotion
Apply lactocalamine lotion 2 to 3 times in a day
The itching will subside
Nothing more is required
You should be fine soon
one more query : "I do have pain in my ankle, espically left one"
Since how long?
from last one month
May I know your age?
Are you able to walk normally?
i just feel pain in my heels
plus skin of my heels has cracked badly... i do apply creams/coconut oil but thing working. skin is dried
It should be gone soon
for many days
For next 3 days
thrice daily after food
does it will acidity ?
It causes mild acidity, so please take it after food
& for cracked & dried heels ?
Apply moisturizer in night and wear on a socks
i am doing that
i am using vasline
First u need to get the dead skin removed
Please get that done
Have you done that?
Are you there?
It seems like you are not responding
I will close the chat window now
Please log in again to chat with our doctors
Related questions you may be interested in